# SDR SIMA20160513001

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 29,677 hours, 25,130 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Gpws
- Condition: Unknown
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MECHANICS GPWS FAIL.  WINDSHEAR INOPERATIVE DUE TO MEL 34-21.  OPERATIONS CHECK OF GPWS GOOD IAW AML 4008481 ITEM 3.  MEL RESTORED.
